The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1121 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 2, 1988, pp. 171–183
DOI: 10.4171/ZAA/294

Published online: 1988-04-30

Ein abstraktes nichtlineares Cauchy-Kowalewskaja-Theorem mit singulären Koeffizienten II

Michael Reissig[1]

(1) Technische Universität Bergakademie Freiberg, Germany

New qualitative and quantitative properties of abstract nonlinear Cauchy-Kowalewskaja problems with singular coefficients are represented. By applying the method of the Banach space scales the existence and uniqueness of the solution for a Cauchy problem of an operator equation in the scale can be shown. The Cauchy condition is given outside the singularity $t=0$. In a subscale there exists the continuous solution up to singularity.

No keywords available for this article.

Reissig Michael: Ein abstraktes nichtlineares Cauchy-Kowalewskaja-Theorem mit singulären Koeffizienten II. Z. Anal. Anwend. 7 (1988), 171-183. doi: 10.4171/ZAA/294